MathSciNet Relay Station
MathSciNet bibliographic data
MR866376 57Q05 (57Q99)
Dolbilin, N. P.; Shtanʹko, M. A.; Shtogrin, M. I. Cubic subcomplexes in regular lattices. (Russian) Dokl. Akad. Nauk SSSR 291 (1986), no. 2, 277–279.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement